I recently finished a six month treatment for Hepatitis C. The treatment consisted of ons shot of interferon a week and four pills of Ribavirin a day. About three weeks after the treatment was completed I for the most part experienced a loss of taste while eating most foods. Also, my saliva has a very concentrated salt flavor, which affects the food items I can taste.I would appreciate any insights.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...